Alert archive / California / Wind Advisories in 2006

Wind Advisory 16, NWS San Francisco Bay Area, CA

December 25, 20068 counties in California

NWS San Francisco Bay Area, CA issued this wind advisory at Dec 25, 2006, 2:19 PM PST for 8 counties in California. It took effect at Dec 26, 2006, 6:00 AM PST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2006, 2:19 PM PST (22:19 UTC)
In effect from
Dec 26, 2006, 6:00 AM PST
Expired
Dec 27, 2006, 12:00 PM PST
In force
30 hr
Issued by
NWS San Francisco Bay Area, CA

Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 69 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 10.3 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2006-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2006-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KMTR 252219
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
219 PM PST MON DEC 25 2006

...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS...

CAZ507-511-260430-
/O.NEW.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
219 PM PST MON DEC 25 2006

...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT. 

A DEVELOPING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF
CALIFORNIA TUESDAY AND TUESDAY NIGHT. THIS LOW WILL STRENGTHEN ON
TUESDAY...BRINGING STRONG WINDS TO THE NORTH AND EAST BAY MOUNTAINS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH WITH GUSTS TO 45 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

STROBIN
5 follow-up statements
000 
WWUS76 KMTR 260252
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
652 PM PST MON DEC 25 2006

...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS...

.A STRONG PACIFIC STORM WILL BRING GUSTY SOUTH WINDS TO THE NORTH
AND EAST BAY MOUNTAINS TUESDAY AND TUESDAY NIGHT.

CAZ507-511-261300-
/O.CON.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
652 PM PST MON DEC 25 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
PST TUESDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT
PST TUESDAY NIGHT. 

A DEVELOPING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF
CALIFORNIA TUESDAY AND TUESDAY NIGHT. THIS LOW WILL STRENGTHEN ON
TUESDAY...BRINGING STRONG WINDS TO THE NORTH AND EAST BAY
MOUNTAINS. WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 35 MPH WITH
GUSTS TO 45 MPH DURING THE PERIOD. 

BE PREPARED FOR POWER OUTAGES AND HAVE YOUR EMERGENCY KIT HANDY.
REMEMBER A BATTERY POWERED RADIO AND EXTRA BATTERIES. STAY TUNED
TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE FOR WEATHER
INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT
WEATHER.GOV/SANFRANCISCO. 


$$
000 
WWUS76 KMTR 261231
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
431 AM PST TUE DEC 26 2006

...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS...

.A STRONG PACIFIC STORM WILL BRING GUSTY SOUTH WINDS TO THE NORTH
AND EAST BAY MOUNTAINS TODAY AND TONIGHT.

CAZ507-511-262315-
/O.CON.KMTR.WI.Y.0016.061226T1400Z-061227T0800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
431 AM PST TUE DEC 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT
FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS...

A STRENGTHENING LOW PRESSURE AREA WILL MOVE TO THE NORTH COAST OF
CALIFORNIA TODAY AND TONIGHT. THIS LOW WILL PRODUCE STRONG WINDS
ACROSS THE AREA...PARTICULARLY AT HIGHER ELEVATIONS. WINDS SPEEDS
OF 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE HILLS DURING
THE PERIOD.

BE PREPARED FOR POWER OUTAGES AND REMEMBER TO KEEP A BATTERY
POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO NOAA WEATHER
RADIO...OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR FUTURE
UPDATES. CHECK OUR WEB-SITE OFTEN AT WEATHER.GOV/SANFRANCISCO.

$$

DYKEMA
000 
WWUS76 KMTR 262146
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
146 PM PST TUE DEC 26 2006

...WIND ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO MIDNIGHT PST
TUESDAY NIGHT FOR THE NORTH AND EAST BAY MOUNTAINS...

.A STRONG PACIFIC STORM WILL CONTINUE TO BRING GUSTY SOUTH WINDS
TO THE NORTH AND EAST BAY MOUNTAINS THROUGH THE AFTERNOON AND 
TONIGHT.

CAZ507-511-270600-
/O.CON.KMTR.WI.Y.0016.000000T0000Z-061227T0800Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
146 PM PST TUE DEC 26 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

SOUTH WINDS HAVE BEEN SUSTAINED NEAR 30 TO 35 MPH WITH GUSTS TO
AROUND 45 MPH ACROSS THE NORTH AND EAST BAY HILLS. THESE WINDS
WILL CONTINUE THROUGH THE EVENING HOURS AS A STRONG LOW PRESSURE
SYSTEM MOVES TOWARD THE OREGON COAST. THE ACCOMPANYING FRONTAL
SYSTEM WILL SWEEP ACROSS THE NORTH AND EAST BAY AROUND
MIDNIGHT...SHIFTING THE WINDS INTO THE WEST. THE WEST WINDS WILL
REMAIN GUSTY THROUGH THE NIGHT...THEN SHIFT INTO THE NORTHWEST
EARLY WEDNESDAY MORNING. IT WILL REMAIN GUSTY THROUGH THE DAY ON
WEDNESDAY IN THE COLDER...UNSTABLE POST FRONTAL AIRMASS. 

WHILE WINDS AT LOWER ELEVATIONS ARE ALSO INCREASING LATE THIS
AFTERNOON...THEY ARE NOT EXPECTED TO REACH ADVISORY CRITERIA AT
THIS TIME. STILL...EXERCISE CAUTION IN ALL AREAS THROUGH TONIGHT. 

IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE
PREPARED FOR POSSIBLE POWER OUTAGES AND REMEMBER TO KEEP A
BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO
NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT
WEATHER.GOV/SANFRANCISCO.

$$
SOROKA
000 
WWUS76 KMTR 270802
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1202 AM PST WED DEC 27 2006

...WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS
HAS BEEN EXTENDED UNTIL NOON PST ON WEDNESDAY...

.A STRONG PACIFIC STORM WILL CONTINUE TO BRING STRONG AND GUSTY
WINDS TO THE NORTH AND EAST BAY MOUNTAINS THROUGH TONIGHT AND
WEDNESDAY MORNING.

CAZ507-511-271715-
/O.EXT.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1202 AM PST WED DEC 27 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM PST WEDNESDAY...

THE WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS
HAS BEEN EXTENDED UNTIL 12 NOON ON WEDNESDAY.

A VIGOROUS STORM SYSTEM CONTINUES TO PRODUCE STRONG AND GUSTY
WINDS ACROSS THE HILLS OF THE NORTH AND EAST SAN FRANCISCO BAY
AREA. LATE TUESDAY EVENING WINDS IN THE NORTH BAY MOUNTAINS WERE
GUSTING AS HIGH AS 45 MPH FROM THE SOUTHWEST...WHILE WIND GUSTS AS
HIGH AS 50 MPH WERE REPORTED IN THE EAST BAY HILLS. WINDS ARE
EXPECTED TO REMAIN STRONG AND GUSTY THROUGH THE NIGHT AND INTO
WEDNESDAY MORNING...AND SLOWLY SWITCH TO THE NORTHWEST. GUSTS AS
HIGH AS 50 MPH ARE LIKELY THROUGH WEDNESDAY MORNING.

WHILE WINDS AT LOWER ELEVATIONS WERE ALSO GUSTY ON TUESDAY EVENING...THEY
ARE NOT EXPECTED TO REACH ADVISORY CRITERIA AT THIS TIME. 

IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE
PREPARED FOR POSSIBLE POWER OUTAGES AND REMEMBER TO KEEP A
BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED TO
NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT
WEATHER.GOV/SANFRANCISCO.

$$

DYKEMA
000 
WWUS76 KMTR 271033
NPWMTR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
233 AM PST WED DEC 27 2006

...WINDY CONDITIONS IN THE HILLS...AS WELL AS NEAR THE COAST AND
BAYS OF THE SAN FRANCISCO BAY AREA THROUGH MIDDAY WEDNESDAY...

.A STRONG PACIFIC STORM WILL CONTINUE TO BRING STRONG AND GUSTY
WINDS TO THE SAN FRANCISCO BAY AREA TUESDAY NIGHT AND WEDNESDAY.
STRONGEST WINDS WILL BE IN THE HILLS...AND NEAR THE OCEAN AND
BAYS. WINDS WILL BEGIN TO SUBSIDE LATE WEDNESDAY MORNING...BUT
BLUSTERY WEATHER IS EXPECTED TO CONTINUE THROUGH WEDNESDAY EVENING.

CAZ006-505-508-509-272000-
/O.EXA.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
233 AM PST WED DEC 27 2006

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR COASTAL
SECTIONS OF THE SAN FRANCISCO BAY AREA...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON PST TODAY...FOR COASTAL
SECTIONS OF THE SAN FRANCISCO BAY AREA INCLUDING AREAS NEAR SAN
FRANCISCO BAY.

WESTERLY WINDS HAVE INTENSIFIED BEHIND A VIGOROUS STORM SYSTEM. AT
2 AM PST WEDNESDAY MORNING WINDS WERE GUSTING TO 40 MPH AT THE SAN
FRANCISCO AIRPORT...TO 50 MPH AT THE POINT REYES LIGHTHOUSE...AND
TO 38 MPH AT THE SAN FRANCISCO ZOO. WESTERLY WINDS ARE EXPECTED TO
INCREASE SLIGHTLY BEFORE SUNRISE AND FREQUENT GUSTS TO 50 MPH ARE
EXPECTED NEAR THE OCEAN AND BAY THROUGH WEDNESDAY MORNING. WINDS
WILL SLOWLY SUBSIDE LATE WEDNESDAY MORNING...BUT BLUSTERY
CONDITIONS ARE EXPECTED THROUGH MOST OF THE DAY.

IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE
PREPARED FOR POSSIBLE POWER OUTAGES AND FALLEN TREES. REMEMBER TO
KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED
TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT
WEATHER.GOV/SANFRANCISCO.

$$

CAZ507-511-272000-
/O.CON.KMTR.WI.Y.0016.000000T0000Z-061227T2000Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
233 AM PST WED DEC 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY FOR
THE NORTH BAY MOUNTAINS AND EAST BAY HILLS...

A VIGOROUS STORM SYSTEM CONTINUES TO PRODUCE STRONG AND GUSTY
WINDS ACROSS THE HILLS OF THE NORTH AND EAST SAN FRANCISCO BAY
AREA. AT 2 AM WEDNESDAY MORNING WINDS AT ELEVATIONS ABOVE 1000
FEET IN THE NORTH AND EAST BAY WERE GUSTING AS HIGH AS 50 MPH.
WINDS ARE EXPECTED TO REMAIN STRONG AND GUSTY THROUGH WEDNESDAY
MORNING...BEFORE SLOWLY SUBSIDING WEDNESDAY AFTERNOON.

IF YOU LIVE IN OR ARE TRAVELING ACROSS THE ADVISORY AREA...BE
PREPARED FOR POSSIBLE POWER OUTAGES AND FALLEN TREES. REMEMBER TO
KEEP A BATTERY POWERED RADIO AND EXTRA BATTERIES HANDY. STAY TUNED
TO NOAA WEATHER RADIO...OR YOUR FAVORITE SOURCE OF WEATHER
INFORMATION FOR FUTURE UPDATES. CHECK OUR WEB-SITE OFTEN AT
WEATHER.GOV/SANFRANCISCO.

$$

DYKEMA

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Dec 25, 9:07 AM PST, 5 hours 12 minutes earlier.

Area forecast discussion, Dec 25, 9:07 AM PST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
907 AM PST MON DEC 25 2006

.DISCUSSION...MOIST PLUME OF MOISTURE...GREATER THAN 1.5 INCHES TPW
PER THE AMSU IMAGERY IS CURRENTLY AIMED AT NORTHWEST CALIFORNIA.
OVER THE DISTRICT VALLEY FOG IS PREVALENT...WITH VIS DOWN TO 1/8
MILE AT SAN JOSE...AND DOWN TO 1 MILE IN THE EAST BAY...AND 2 MILES
IN THE PENINSULA.

WILL BE UPDATING THE FORECAST TO TAKE OUT THE RAIN FOR TODAY...AS
THE GFS IS TAKING ITS SWEET TIME MOVING THE SYSTEM SOUTH. WILL ALSO
ADD DENSE FOG TO THE ZONES AND DROP TEMPS IN THE EAST BAY.

THE LATEST GFS IS BRINGING COPIOUS AMOUNTS OF RAIN TO THE DISTRICT
AS STRONG ISENTROPIC LIFT SETS UP. AS A SURFACE LOW DEVELOPS ALONG
THE BOUNDARY ON TUESDAY...IN RESPONSE TO A SHORTWAVE MOVING ACROSS...
THE GRADIENT TIGHTENS UP. WILL BE TAKING A CLOSE LOOK TO SEE IF A
HIGH WIND WATCH WILL BE NEEDED FOR TUESDAY.

UPDATES BY 915 AM.

&&

.AVIATION...FOR SF BAY AREA TERMINALS...RELATIVE HUMIDITIES
INCREASED AS OFFSHORE FLOW BROUGHT IN LOW LEVEL MOISTURE FROM THE
CENTRAL VALLEY. VISIBILITIES CONTINUE TO RANGE FROM 2-4 MILES BUT
LITTLE IMPROVEMENT IS EXPECTED UNTIL LATE THIS AFTERNOON AS WINDS
START TO PICK UP FROM THE SOUTHEAST AHEAD OF THE SLOWLY MOVING
FRONT. UNFORTUNATELY LIFR CONDITIONS AT KSJC ARE NOT EXPECTED TO
IMPROVE UNTIL MID AFTERNOON AS STAGNANT CONTITIONS ARE TRAPPED IN
THE SANTA CLARA VALLEY WITH LIGHT WINDS AND HIGHER CLOUDS ACROSS
THE AREA CAPPING THE INVERSION. RAIN SHOULD START AFFECTING STS
BETWEEN 08-10Z TUESDAY MOVING SOUTHWARD TOWARDS OAK...SFO...AND SJC
BETWEEN 10-12Z. CIGS WILL LOWER WITH THE RAIN AROUND 2000-4000 FT.

FOR MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED
THROUGH THE DAY. MID AND UPPER LEVEL CLOUDS SHOULD START MOVING OVER
THE AREA LATER THIS MORNING...BUT LOWER CIGS AND RAIN ARE NOT
EXPECTED UNTIL TUESDAY MORNING AFTER 12Z.

.MARINE...A DEEP LOW IN THE GULF OF ALASKA HAS GENERATED LARGE SWELLS
THAT WILL HIT MAINLY THE PACIFIC NORTHWEST...BUT SWELLS ALONG OUR
WATERS ARE EXPECTED TO BUILD TO 13 TO 16 FEET BY TONIGHT. ANOTHER LOW
SEVERAL HUNDRED MILES OFF THE OREGON COAST IS FORECAST TO INTENSIFY
RAPIDLY AND GENERATE ANOTHER SET OF LARGE SWELLS THAT WILL REACH OUR
COASTAL WATERS TUESDAY NIGHT AND WEDNESDAY. THIS COMBINED WITH
STRONG SE WINDS AT THAT TIME COULD RESULT IN VERY LARGE COMBINED
SEAS. LATEST FORECAST CALLS FOR SWELLS IN THE 14 TO 17 FOOT RANGE
WEDNESDAY.

.MTR...WATCHES/WARNINGS/ADVISORIES...NONE.

PUBLIC FORECAST: STROBIN
AVIATION/MARINE: ANDERSON

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Dec 25, 4:02 AM PST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
402 AM PST MON DEC 25 2006

CAZ505>507-261215-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
402 AM PST MON DEC 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL BE DEVELOPING BY TONIGHT. MINOR URBAN AND SMALL STREAM
HYDROLOGY ISSUES ARE POSSIBLE LATE AT NIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STEADY RAINS DEVELOP TUESDAY...AND MAY BE HEAVY AT TIMES. THE
STORM MAY PRODUCE 3 TO 5 INCHES OF RAIN WITH LOCAL AMOUNTS UP TO 6
INCHES POSSIBLE. URBAN AND SMALL STREAM HYDROLOGY ISSUES ARE STILL
POSSIBLE ALL DAY TUESDAY. GUSTY WINDS ARE ALSO POSSIBLE. ON
WEDNESDAY THE STORM DIES DOWN WITH LINGERING SHOWERS STILL MOVING
OVER THE AREA. THURSDAY THROUGH SUNDAY PARTLY CLOUDY EXCEPT FRIDAY
WHEN THERE IS A SLIGHT CHANCE OF SHOWERS.

CAZ006-508>518-261215-
SAN FRANCISCO-SAN FRANCISCO BAY SHORELINE-
SAN FRANCISCO PENINSULA COAST-EAST BAY INTERIOR VALLEYS-
EAST BAY HILLS AND DIABLO RANGE-SANTA CRUZ MOUNTAINS-
SANTA CLARA VALLEY...INCLUDING SAN JOSE-
MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND
CARMEL VALLEY-BIG SUR COAST-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
402 AM PST MON DEC 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA.

.DAY ONE...TODAY AND TONIGHT

LIGHT RAIN WILL BE DEVELOPING LATE TONIGHT IN THE NORTHERN PART
OF THE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STEADY RAINS DEVELOP TUESDAY...AND MAY BE HEAVY AT TIMES. THE
STORM MAY PRODUCE 3 TO 5 INCHES OF RAIN WITH LOCAL AMOUNTS UP TO 6
INCHES POSSIBLE. URBAN AND SMALL STREAM HYDROLOGY ISSUES ARE STILL
POSSIBLE ALL DAY TUESDAY. GUSTY WINDS ARE POSSIBLE AS WELL. ON
WEDNESDAY THE STORM DIES DOWN WITH LINGERING SHOWERS STILL MOVING
OVER THE AREA. PARTLY CLOUDY THURSDAY THROUGH SUNDAY.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 2:12 PM PSTFlash Flood WatchMTRAlameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 3 more19 hr
Dec 25, 2:15 PM PSTHigh Surf AdvisoryMTRAlameda, Contra Costa, Marin, City and County of San Francisco, San Mateo, Santa Clara and 2 more37 hr

Nearby

Wind Advisories in California, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.